# SDR ASAA2022053038504

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 51,839 hours, 15,113 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL CONSUMPTION IS HIGHER THAN DESIRED. CURRENT OIL CONSUMPTION .4. GROUNDED - YES. COMPLETED STEPS 1 AND 2 OF TSR AND BAGGED OIL DRAINS FOR STEP 3. FOUND IDG SEALOL SEAL LEAKING. REMOVED AND REPLACED #2 IDG SEALOL SEAL REF B737-800 AMM 72-60-00-400-802-F00. #2 ENG TEST 3B NEEDS ACCOMPLISHED DUE TO SEALOL SEAL CHANGE. ACCOMPLISHED PART POWER LEAK CHECK #2 ENG REF B737-800 AMM 71-00-00-700-823-F00, TEST 3B . NO LEAKS FOUND ALL BAGS WERE CLEAN & REMOVED. TSR COMPLETE.
